# SDR CALA9700201

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT RIVET HOLE OF LT WING NR 2 SLAT LOWER SKIN BETWEEN NR 6 AND NR 7 TRACKS.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-01.
